Lustral (sertraline) 5Omg and diazepam 2mg

So I finally spoke to my doctor yesterday about meds for my anxiety and low moods and she's gave me lustral 5Omg and diazepam 2mg. After having read the leaflets for the lustral I'm white worried about taking them, the side effects seem major.

Anybody taken these before, what was your experience like? I don't wanna start taking them til I have some sort of idea about how they will effect me

6 Replies

oldestnewest
  • I took sertraline for a long time , I call it the fat and happy pill. It made me feel better in certain ways and not so good in others. I remember having a better outlook and was more positive, the downside was that it made me lazy and hungry. I put on weight and didn't have much of a sex drive. I felt good in my head but wasn't happy with gaining weight and being a little sluggish. I ended up getting off of it slowly. It's not a pill that I ever really felt , it's a slow starter and takes a while to kick in . I never had most of the side effects listed though, just gained weight and was sluggish. It was worth it though.

  • Hi, thanks for replying.

    I know youve said it is a slow starter, If you don't mind me asking, how long did it take for you to starting feeling more positive ?

  • I would say a week or so. Give it a shot and give it some time.

  • I'm going to give it a shot, I've been doing a bit of reading on them the past hour or so and it seems I don't have too much to worry about. Many thanks for sharing your experience with me. Its been very helpful.

  • Hi I am on 150 mgs of sertraline (the next to maximum dose) and it helps me a lot. It lifts my mood even if it makes me feel a bit zombified sometimes.

    I haven't put on any weight and I have always been lazy, nor has it affected my sex drive as much as depression does.

    Every med has side effects and I have a dry mouth and nasty dreams. I consider that a good trade off. The major side effects are rare but if you get one of those stop taking them and go back to your doctor and try a different one. They all have side effects though and sertraline are no worse than others, and better than some I have heard about.

    As meds work differently in everyone there is no way to predict in advance how you might be affected, if at all. You would be very unlucky indeed to get any of the major side effects.

  • Hi, thanks for replying. After reading multiple forums and information online I'm gonna give them a go.

    Reading the major side effects made me a but anxious and panicky about taking them. The irony is striking, I got them for anxiety and that almost put me of them.

    I'm not to worried about putting on a bit of weight or even losing my sex drive, I just really hope they'll ease my anxiety and low moods as they have become a real problem now.

You may also like...